# SDR JR2R20250226738

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 20,808 hours, 12,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17020873004
- Condition: Dented
- Location: Zone 100
- Part time: 20,808 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SIDE FUSELAGE BETWEEN FRAMES 20 AND 21 AND IN BETWEEN STRINGERS 20 AND 21 HAS A DENT THAT IS OUT OF LIMITS.
